# SDR ABXA2029021900631

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Part number: 148T2610100
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A REPAIR DOUBLER WAS FOUND THAT HAVE NO RECORD OF ACCOMPLISHMENT ON THE STA 1582 AFT PRESSURE BULKHEAD. THE REPAIR FOR A BLEND TO THE 148T2610-100 WEB IS LOCATED AT FASTENERS COMMON TO RSLL, JUST INBOARD OF TS6. THE BLEND MEASURES 1.75 INCH BY 1.25 INCH AND HAS A MINIMUM REMAINING THICKNESS OF 0.024 INCH. ORIGINAL THICKNESS IS 0.032 PER 8767-200 SRM 53-80-08-ID, FIGURE 1 ITEM 2 AND THE MATERIAL LOSS EXCEEDS THE ALLOWABLE PER 8767-200 SRM 53-80-08-AD, FIGURE 101 DETAILS 2 AND 4. REPAIRED AFT PRESSURE BULKHEAD WEB IAW BAX REA-5380-65280-00 & HAECO REA-G24817 REV IR. ABX FORM M-287, M-289.AND FAA FORM 337
